# SDR 2006FA0000151

- Difficulty date: January 24, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N1568E
- Make and model: Beech B200
- Aircraft serial: BB1488
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 115430100661A
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PHASE 1-4 INSPECTION, EMERGENCY EXIT HATCH OUTER SKIN WAS FOUND CRACKED AT THE IB SURFACE, THROUGH THE ENTIRE 90 DEGREES RADIUS OF THE LOWER AFT CORNER OF SKIN ASSY 115430100-661A.  CRACK LENGTH APPROX 6 INCHES. (K)
